Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Shel

Medicated makeup and Retin-A/benzaclin

Recommended Posts

I am currently using a salicylic-based foundation and concealer. However, I recently went on retin-A micro at night and benzaclin during the day. I am worried about the salicylic acid (the concealer has 2%) interfering with the bp in benzaclin or the retinoid in the retin-A. Any ideas?

Share this post


Link to post
Share on other sites

I'm not sure if it's good to use a topical 2% salicylic acid with a topical 5% BP (Benzaclin). This combination could irritate your skin, or make it very dry. I'm currently using a mere 2% BP topical cream, and that's just enough to treat the zits without causing issues with my non-zit areas.

Why don't you try applying a teeny bit of Benzaclin on a little part of your face to test it out. That way, you can still wear makeup, and, if you do get any negative reaction, it's isolated to one area of your skin.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×